Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
NONLINEAR STABILITY OF A HETEROGENEOUS STATE IN A PDE-ODE MODEL FOR ACID-MEDIATED TUMOR INVASION
Year:2015
Research Areas
Information
Abstract
0
International
Si
JCR
Si
Title
MATHEMATICAL BIOSCIENCES AND ENGINEERING
ISBN
1547-1063
Impact factor JCR
0,866
Impact info
Volume
13
10.3934/rnbe.2016.13.193
Journal number
1
From page
193
To page
207
Month
Ranking
0
Participants
  • Autor: j. ignacio tello (UPM)
  • Autor: youshan tao
Research Group, Departaments and Institutes related
  • Departamento: Matemática Aplicada a Las Tecnologías de la Información y Las Comunicaciones
S2i 2020 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)